Posted by: Boo | 2008-12-01

Worried - Period and Postoval

Hi Doc
I am worried now. This is my second month on Postoval (I have used this before with no problems) I only had 3 days brown spotting from the day that I had to start with my first white hormone tablet again. Until today, I have had no normal period. Today is CD10. I have done a HPT on CD5 and it was negative. Since CD 6, I have slight brown discharge in the morning. On CD 6, also had blood (very little) in the brown discharge. Today, it is the same (every time after I had intercourse with my husband) the bleeding does not start immidiatly. Always the next day. I have PCOS. What can this be? My doc is on leave

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

Postoval is a very low dose hormonal preparation, possible not strong enough to bring on a normla period. One of the oral contraceptive pills is the usual choice for PCOS.

Best wishe

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.